RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contributions to Game Theory and Management:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contributions to Game Theory and Management, 2011, Volume 4, Pages 47–62 (Mi cgtm178)  

About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix

Alexander Bannikov, Nikolay Petrov

Udmurt State University, Faculty of Mathematics, Universitetskaya st. 1, Izhevsk, 426034, Russia

Abstract: We consider two linear non-stationary problems of evasion of one evader from group of pursuers provided that players possess equal dynamic possibilities and the evader does not leave limits of some set. It is proved that if the number of pursuers is less than dimension of space the evader evades from a meeting on an interval $[t_0,+\infty)$.

Keywords: differential pursuit-evasion games.

Full text: PDF file (250 kB)
References: PDF file   HTML file
Language:

Citation: Alexander Bannikov, Nikolay Petrov, “About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix”, Contributions to Game Theory and Management, 4 (2011), 47–62

Citation in format AMSBIB
\Bibitem{BanPet11}
\by Alexander~Bannikov, Nikolay~Petrov
\paper About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix
\jour Contributions to Game Theory and Management
\yr 2011
\vol 4
\pages 47--62
\mathnet{http://mi.mathnet.ru/cgtm178}


Linking options:
  • http://mi.mathnet.ru/eng/cgtm178
  • http://mi.mathnet.ru/eng/cgtm/v4/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:154
    Full text:43
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019